# SDR QXEA0300108

- Difficulty date: January 21, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 2,484 hours, 1,923 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Cartridge
- Part number: P93C13604
- Part serial: 20031
- Condition: Failed
- Location: Fuel System
- Part time: 2,484 hours, 1,923 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI-CROSSFLOW PUMP CAUTION.  REMOVED AND REPLACED BI-CROSS FLOW PUMP CARTRIDGE.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
